Algebra i Analiz
General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Algebra i Analiz:

Personal entry:
Save password
Forgotten password?

Algebra i Analiz, 1989, Volume 1, Issue 1, Pages 96–110 (Mi aa3)  

This article is cited in 16 scientific papers (total in 16 papers)

Research Papers

The selfadjoint Maxwell operator in arbitrary domains

M. Sh. Birman, M. Z. Solomyak

Leningrad State University

Full text: PDF file (1102 kB)

English version:
Leningrad Mathematical Journal, 1990, 1:1, 99–115

Bibliographic databases:

Received: 27.06.1988

Citation: M. Sh. Birman, M. Z. Solomyak, “The selfadjoint Maxwell operator in arbitrary domains”, Algebra i Analiz, 1:1 (1989), 96–110; Leningrad Math. J., 1:1 (1990), 99–115

Citation in format AMSBIB
\by M.~Sh.~Birman, M.~Z.~Solomyak
\paper The selfadjoint Maxwell operator in arbitrary domains
\jour Algebra i Analiz
\yr 1989
\vol 1
\issue 1
\pages 96--110
\jour Leningrad Math. J.
\yr 1990
\vol 1
\issue 1
\pages 99--115

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. A. Suslina, “Averaging of the stationary periodic Maxwell system”, St. Petersburg Math. J., 16:5 (2005), 863–922  mathnet  crossref  mathscinet  zmath
    2. KuryleV, Y, “Maxwell's equations with a polarization independent wave velocity: Direct and inverse problems”, Journal de Mathematiques Pures et Appliquees, 86:3 (2006), 237  crossref  mathscinet  isi  elib
    3. A. L. Delitsyn, “The statement and solubility of boundary-value problems for Maxwell's equations in a cylinder”, Izv. Math., 71:3 (2007), 495–544  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. Sevostyanov, A, “An analogue of the operator curl for nonabelian gauge groups and scattering theory”, Bulletin of the London Mathematical Society, 39 (2007), 1005  crossref  mathscinet  isi  elib
    5. M. Z. Solomyak, T. A. Suslina, D. R. Yafaev, “On the mathematical works of M. Sh. Birman”, St. Petersburg Math. J., 23:1 (2012), 1–38  mathnet  crossref  mathscinet  zmath  isi  elib
    6. N. Filonov, “Weyl asymptotics for the spectrum of the Maxwell operator in Lipschitz domains of arbitrary dimension”, St. Petersburg Math. J., 25:1 (2014), 117–149  mathnet  crossref  mathscinet  zmath  isi  elib
    7. A. Prohorov, N. Filonov, “Regularity of electromagnetic fields in convex domains”, J. Math. Sci. (N. Y.), 210:6 (2015), 793–813  mathnet  crossref
    8. B. A. Plamenevskiǐ, A. S. Poretskiǐ, “The Maxwell system in waveguides with several cylindrical outlets to infinity and non-homogeneous anisotropic filling”, St. Petersburg Math. J., 29:2 (2018), 289–314  mathnet  crossref  mathscinet  isi  elib
    9. A. O. Prokhorov, N. D. Filonov, “The Maxwell operator with periodic coefficients in a cylinder”, St. Petersburg Math. J., 29:6 (2018), 997–1006  mathnet  crossref  mathscinet  isi  elib
    10. G. V. Rozenblum, “On the mathematical papers of Mikhail Zakharovich Solomyak”, St. Petersburg Math. J., 30:3 (2019), 391–410  mathnet  crossref  mathscinet  isi  elib
    11. T. A. Suslina, “Homogenization of a stationary periodic Maxwell system in a bounded domain with constant magnetic permeability”, St. Petersburg Math. J., 30:3 (2019), 515–544  mathnet  crossref  mathscinet  isi  elib
    12. N. Filonov, “Maxwell operator in a cylinder with coefficients that do not depend on the longitudinal variable”, St. Petersburg Math. J., 30:3 (2019), 545–572  mathnet  crossref  mathscinet  isi  elib
    13. N. D. Filonov, “Maxwell operator in a cylinder with coefficients that do not depend on the cross-sectional variables”, St. Petersburg Math. J., 32:1 (2021), 139–154  mathnet  crossref  isi  elib
    14. B. A. Plamenevskii, A. S. Poretskii, O. V. Sarafanov, “A method for approximate computation of waveguide scattering matrices”, Russian Math. Surveys, 75:3 (2020), 509–568  mathnet  crossref  crossref  mathscinet  isi  elib
    15. B. A. Plamenevskii, A. S. Poretskii, “Izluchenie i rasseyanie v elektromagnitnykh volnovodakh vblizi porogov”, Algebra i analiz, 32:4 (2020), 234–270  mathnet
    16. N. D. Filonov, “Otsutstvie tochechnogo spektra u operatorov s chastichno periodicheskimi koeffitsientami”, Algebra i analiz, 33:5 (2021), 176–192  mathnet
  • Алгебра и анализ
    Number of views:
    This page:755
    Full text:444
    First page:1

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022